# SDR SWAA2012111509477

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 37,442 hours, 25,744 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 14D0014
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E PANELS I/B OF AILERON T/E SEAL HAS PIECES MISSING AND CRACKED.  REMOVED AND REPLACED T/E PANEL T/E SEAL P/N 14D0014 PO 79019347 IAW B717 SRM 51-41-02.
